# SDR COMA0560035

- Difficulty date: January 5, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 10,134 hours, 8,086 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Part number: 855D1009
- Part serial: 128B
- Condition: Failed
- Location: Te Flaps
- Part time: 6,263 hours, 5,060 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9466 FLAPS FAIL CAUTION.  REPLACED THE RIGHT BPSU.
